Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 10, 2015, 3:47 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2015, 3:47 PM CDT (20:47 UTC)
- Expired
- Aug 10, 2015, 4:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:55 PM CDT | TSTM WND DMG | Union Grove, WI | RACINE COUNTY LAW ENFORCEMENT REPORTED TREES AND POWER POLES DOWN IN THE UNION GROVE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612
WUUS53 KMKX 102047
SVRMKX
WIC059-101-102130-
/O.NEW.KMKX.SV.W.0057.150810T2047Z-150810T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
KENOSHA COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 430 PM CDT
* AT 347 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RACINE TO EAGLE LAKE...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
UNION GROVE AROUND 350 PM CDT.
KENOSHA AROUND 405 PM CDT.
PADDOCK LAKE AND SILVER LAKE AROUND 410 PM CDT.
CAMP LAKE AROUND 415 PM CDT.
TWIN LAKES AROUND 420 PM CDT.
PLEASANT PRAIRIE AROUND 425 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KANSASVILLE...FRANKSVILLE...SALEM...NORTH BAY...BRISTOL...ELMWOOD
PARK...BASSETT...NEW MUNSTER AND WATERFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4276 8822 4278 8775 4276 8777 4271 8777
4267 8779 4266 8781 4261 8782 4259 8781
4252 8781 4249 8780 4250 8827
TIME...MOT...LOC 2047Z 357DEG 20KT 4271 8782 4270 8812
HAIL...1.00IN
WIND...60MPH
$$
MBK3 follow-up statements
144
WWUS53 KMKX 102058
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT MON AUG 10 2015
WIC059-101-102130-
/O.CON.KMKX.SV.W.0057.000000T0000Z-150810T2130Z/
RACINE WI-KENOSHA WI-
358 PM CDT MON AUG 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL RACINE AND KENOSHA COUNTIES...
AT 358 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOUNT PLEASANT TO NEAR UNION GROVE...MOVING SOUTH
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
KENOSHA AROUND 405 PM CDT.
PADDOCK LAKE AROUND 410 PM CDT.
CAMP LAKE AND SILVER LAKE AROUND 415 PM CDT.
PLEASANT PRAIRIE AROUND 425 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KANSASVILLE...ELMWOOD PARK...SALEM AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4274 8818 4275 8777 4271 8777 4267 8779
4266 8781 4261 8782 4259 8781 4252 8781
4249 8780 4250 8822
TIME...MOT...LOC 2058Z 357DEG 20KT 4266 8780 4265 8810
HAIL...1.00IN
WIND...60MPH
$$
MBK894
WWUS53 KMKX 102113
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 PM CDT MON AUG 10 2015
WIC059-101-102130-
/O.CON.KMKX.SV.W.0057.000000T0000Z-150810T2130Z/
RACINE WI-KENOSHA WI-
413 PM CDT MON AUG 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN RACINE AND KENOSHA COUNTIES...
AT 412 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KENOSHA TO PADDOCK LAKE...MOVING SOUTH AT 25 MPH.
AT 405 PM...RACINE COUNTY LAW ENFORCEMENT REPORTED TREES AND POWER
POLES DOWN IN THE UNION GROVE AREA.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RACINE AND KENOSHA COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...SALEM...ELMWOOD PARK AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4266 8819 4271 8777 4267 8779 4266 8781
4261 8782 4259 8781 4252 8781 4249 8780
4250 8822
TIME...MOT...LOC 2112Z 357DEG 20KT 4257 8779 4256 8809
HAIL...1.00IN
WIND...60MPH
$$
MBK501
WWUS53 KMKX 102121
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT MON AUG 10 2015
WIC059-101-102131-
/O.EXP.KMKX.SV.W.0057.000000T0000Z-150810T2130Z/
RACINE WI-KENOSHA WI-
421 PM CDT MON AUG 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RACINE AND
KENOSHA COUNTIES WILL EXPIRE AT 430 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 4266 8819 4271 8777 4267 8779 4266 8781
4261 8782 4259 8781 4252 8781 4249 8780
4250 8822
TIME...MOT...LOC 2120Z 357DEG 20KT 4257 8779 4256 8809
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:46 AM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Aug 10, 10:46 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1046 AM CDT MON AUG 10 2015 .UPDATE... A 500MB TROUGH WILL SWING THROUGH THE GREAT LAKES REGION TODAY AND TONIGHT. VORTICITY ADVECTION WITH AN EMBEDDED SHORTWAVE WILL LEAD TO SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL AND SOUTHEAST WI NOW THROUGH 3 PM. THE 14Z HRRR RUN IS SHOWING THIS BUT LOOKS A LITTLE OVERDONE. RADAR IS ALREADY SHOWING A FEW MORE SHOWERS DEVELOPING ALREADY. THERE IS MODERATE INSTABILITY IN PLACE OVER SOUTHERN WI WITH UP TO 1000 J/KG OF SURFACE-BASED CAPE. SHEAR IS MINIMAL... SO NOT EXPECTING ANY SEVERE THUNDERSTORMS- JUST SCATTERED STORMS WITH HEAVY DOWNPOURS. STORMS ARE SLOW-MOVING SO UP TO A QUARTER INCH OF RAIN WOULD BE POSSIBLE WITH A SINGLE STORM. THE SURFACE COLD FRONT ALREADY WENT THROUGH THE AREA EARLY THIS MORNING... BUT THE UPPER LEVEL COLD FRONT WILL NOT CLEAR SOUTHERN WI UNTIL LATE TONIGHT. THERE IS ONE MORE SHORTWAVE TO CROSS THE AREA OVERNIGHT... BUT THAT SHOULD COME THROUGH DRY. THE COLUMN WILL BE DRYING OUT AND IT IS ALSO COMING THROUGH DURING A DIURNALLY UNFAVORABLE TIME OF DAY FOR CONVECTION. && .AVIATION/18Z TAFS/... SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS SOUTH CENTRAL AND SOUTHEAST WI LATE THIS MORNING AND WILL PERSIST THROUGH MID AFTERNOON. THESE ARE DUE TO THE PASSAGE OF AN UPPER LEVEL COLD FRONT AND THE DEVELOPMENT OF A LAKE BREEZE FRONT. AREAS OF MVFR CIGS WILL BE POSSIBLE BY THE MIDDLE TO LATE MORNING WITH THE INITIAL CUMULUS DEVELOPMENT BUT LIFT TO 3.5-5.0 KFT THROUGH THE AFTERNOON. COLD AND DRY AIR ADVECTION TO PREVAIL TNT ON NLY WINDS SO FOG POTENTIAL IS VERY LOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...MRC TODAY/TONIGHT AND AVIATION/MARINE...GEHRING TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Aug 10, 3:33 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CDT MON AUG 10 2015 WIZ046-047-051-052-056>060-062>072-112045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 333 PM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL END EARLY THIS EVENING OVER SOUTHEAST WISCONSIN. SMALL HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE ARE CHANCES OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY WITH THE PASSAGE OF A COLD FRONT. CHANCES FOR STORMS RETURNS SUNDAY NIGHT AND MONDAY AS ANOTHER FRONT MOVES ACROSS THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-112045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 PM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL END EARLY EVENING. WIND GUSTS WITH THE STORMS MAY REACH 33 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS ON THURSDAY. THERE ARE CHANCES OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY WITH THE PASSAGE OF A COLD FRONT AND AGAIN SUNDAY NIGHT AND MONDAY AS A SECOND FRONT APPROACHES THE AREA. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Aug 10, 12:20 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1220 PM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL MILWAUKEE HOAN BRIDGE 43.03N 87.90W
08/10/2015 M0.75 INCH MILWAUKEE WI LAW ENFORCEMENT
&&
RSCHAARLocal storm report, Aug 10, 12:20 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1220 PM CDT MON AUG 10 2015
...CORRECTED TIME...
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL MILWAUKEE HOAN BRIDGE 43.03N 87.90W
08/10/2015 M0.75 INCH MILWAUKEE WI LAW ENFORCEMENT
&&
RSCHAARLocal storm report, Aug 10, 12:56 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1256 PM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
08/10/2015 M44 MPH MILWAUKEE WI ASOS
&&
RSCHAARLocal storm report, Aug 10, 1:47 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
147 PM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM HEAVY RAIN 1 N MILWAUKEE INTERNATI 42.96N 87.90W
08/10/2015 M1.10 INCH MILWAUKEE WI TRAINED SPOTTER
1.10 INCHES OF RAIN IN 30 MIN PERIOD
&&
RSCHAARSpecial weather statement, Aug 10, 3:04 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 PM CDT MON AUG 10 2015
WIZ065-066-071-072-102100-
MILWAUKEE-WAUKESHA-RACINE-KENOSHA-
304 PM CDT MON AUG 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILWAUKEE...
RACINE...KENOSHA AND SOUTHEASTERN WAUKESHA COUNTIES...
AT 303 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MILWAUKEE HOAN BRIDGE TO GREENDALE TO NEAR BIG BEND...
AND MOVING SOUTH AT 20 MPH.
WIND GUSTS OF 30 TO 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...KENOSHA...RACINE...WAUKESHA...WEST ALLIS...NEW BERLIN...
GREENFIELD...OAK CREEK...MOUNT PLEASANT...MUSKEGO...SOUTH
MILWAUKEE...PLEASANT PRAIRIE...CUDAHY...GREENDALE...ST. FRANCIS...
HALES CORNERS...STURTEVANT...TWIN LAKES...UNION GROVE AND WEST
MILWAUKEE.
LAT...LON 4297 8829 4301 8800 4307 8787 4302 8790
4296 8785 4288 8785 4276 8777 4271 8777
4265 8781 4261 8782 4259 8781 4249 8799
4249 8829
TIME...MOT...LOC 2003Z 000DEG 19KT 4302 8786 4295 8801 4292 8820
MBKSpecial weather statement, Aug 10, 3:36 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT MON AUG 10 2015
WIZ066-071-072-102100-
MILWAUKEE-RACINE-KENOSHA-
336 PM CDT MON AUG 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MILWAUKEE...RACINE AND KENOSHA COUNTIES...
AT 335 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WIND POINT TO 6 MILES NORTH OF STURTEVANT TO NEAR
EAGLE LAKE...AND MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 40 TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
WIND POINT AROUND 345 PM CDT.
RACINE AND STURTEVANT AROUND 350 PM CDT.
MOUNT PLEASANT AND UNION GROVE AROUND 355 PM CDT.
KENOSHA AND PADDOCK LAKE AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KANSASVILLE...
WATERFORD...FRANKSVILLE...SALEM...NORTH BAY...CALEDONIA...BRISTOL...
ELMWOOD PARK AND NORTH CAPE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4280 8824 4283 8798 4288 8784 4285 8783
4278 8775 4276 8777 4271 8777 4267 8779
4266 8781 4261 8782 4259 8781 4250 8780
4250 8781 4249 8787 4250 8810
TIME...MOT...LOC 2035Z 331DEG 20KT 4283 8782 4278 8794 4277 8811
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 11:10 AM CDT | Special Weather Statement | MKX | Washington | 35 min |
| Aug 10, 11:27 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 33 min |
| Aug 10, 11:30 AM CDT | Special Marine Warning | MKX | 60 min | |
| Aug 10, 12:07 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 23 min |
| Aug 10, 3:04 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee | 56 min |
| Aug 10, 3:36 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.